DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/805

Full metadata record

DC FieldValueLanguage
dc.contributor.authorChandra, S-
dc.contributor.authorAbha-
dc.date.accessioned2005-09-01T13:28:48Z-
dc.date.available2005-09-01T13:28:48Z-
dc.date.issued2000-
dc.identifier.citationEuropean Journal of Operational Research, 122(1), 161-165en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/805-
dc.description.abstractCertain shortcomings are pointed out in the recent work of (S. Nanda, L.N. Das, European Journal of Operational Research 88 (1996) 572-577) and appropriate modifications are suggested for studying duality under pseudo-invexity assumptions.en
dc.format.extent111395 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectPseudo-invexityen
dc.subjectDualityen
dc.subjectNonlinear programmingen
dc.titleA note on pseudo-invexity and duality in nonlinear programmingen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandranot2000.pdf108.78 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback